# SDR 96ZZZM1099

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54FA
- Make and model: Doug DC-8F-54
- Aircraft serial: 45637
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 430-610
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK INSPECTION, CORROSION WAS FOUND ON SEVERAL AREAS OF FUSELAGE SKIN FROM FS 430 TO 610 AND FROM LONGERON 31 RIGHT TO LONGERON 31 LEFT.  REMOVED AND REPLACED LOWER FUSELAGE SKIN FROM FS 430 TO 610 AND FROM L31 RIGHT TO L31 LEFT IAW SRM 51-1-21.  ALSO, TREATED AND PRIMED ALL AREAS IAW SRM 51-1-8.  (M)
